# SDR AUS20010564

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Shoe
- Part number: 350A41107620
- Condition: Separated
- Location: Main Landing
- Part time: 5,966 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) RT SIDE SKID HEEL AND ATTACHMENT RING SEPARATED FROM AIRCRAFT.
